# SDR MALA954733

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865MA
- Make and model: Dhav DHC8102
- Aircraft serial: 364
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Contl Unit
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 3136 - IN CRUISE FLIGHT, THE RIGHT GEAR DOWN AND LOCKED INDICATOR LIGHT ILLUMINATED AND THEN, WHILE PERFORMING AN ADVISORY LIGHT TEST, THE CAUTION LIGHT WOULD NOT TEST.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCIES.  DUE TO THE NATURE OF THE DISCREPANCIES, THE PANEL ANNUNCIATOR WARNING CONTROL UNIT WAS REPLACED AS A PRECAUTION.  SYSTEMS OPERATED SATISFACTORILY DURING A TEST FLIGHT.  (M)
